# SDR CALA2020050200912

- Difficulty date: April 30, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53054
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN-SPAR RIB STA 129.50 CRACKED IN TRAN SITION RADIUS OF #2 VERTICAL STIFFENER.MKD 126-011. REF. AAR N/R:90238552 GENEREATED REMOVED RIB FROM R/H HORIZONTAL STABILIZER STA 129.50,C/W HFEC & HOLE AT R/T HORIZONTAL STAB RIB STA 129.50,CRACK FOUND AT SIFFENER #2,CUT-OUT DAMAGE AT STIFFENER #2 RIB 129.50, PERFORMED HFEC SURFACE INSP. ON CUT-OUT AT STIFFENER #2,NO CRACKS NOTED.HEATED & TREATED MATERIAL FROM 7075-T6 TO 7075-T7 IAW BAC 5602. LOCATED DRILLED , TREATED , PRIMED AND INSTALLED T-ANGLE ON DOUBLER AT RIB STA 129.50 R/H HORIZONTAL STAB. I.A.W B737-800 SRM 51-40-02, SRM 55-10-09, REPAIR #4. REF. AAR N/R: 90238552 INSPECTED WORK ACCOMPLISHED.
